advertisement
Question
Posted by: Lulu | 2007/05/14

Strange pain

Hi there, i stopped using the pill on 1 may, period ended 4 May, I started getting a brownish discharge from 10th - 12th of May, the discharge is gone but I have this strange pain, lower abdominal pain, almost like period pains, both sides, I have this pain now for 2 days. Is this normal? We are ttc! Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be ovulation pain.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement